Next Article in Journal
An Efficient Design and Implementation of a Quadrotor Unmanned Aerial Vehicle Using Quaternion-Based Estimator
Next Article in Special Issue
Analysis of Generalized Multistep Collocation Solutions for Oscillatory Volterra Integral Equations
Previous Article in Journal
Automatic Judgement of Online Video Watching: I Know Whether or Not You Watched
Previous Article in Special Issue
Modeling of Artificial Groundwater Recharge by Wells: A Model Stratified Porous Medium

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 1828

Article: Corrected Evolutive Kendall’s τ Coefficients for Incomplete Rankings with Ties: Application to Case of Spotify Lists
Authors: by and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop